Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 502, NWS Norman, OK

October 13, 2012Comanche County, Cotton County, Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Oct 13, 2012, 4:01 PM CDT for Comanche County, Cotton County, Tillman County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2012, 4:01 PM CDT (21:01 UTC)
Expired
Oct 13, 2012, 5:00 PM CDT
In force
59 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Comanche County, OK, Cotton County, OK, Tillman County, OK

The radar

The Altus AFB radar (KFDR), 37 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 1:00 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 885 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 341 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
885 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
341 m²/s²
0-3 km storm-relative helicity
365 m²/s²
Significant tornado parameter
0.3
Supercell composite
8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

310 
WUUS54 KOUN 132101
SVROUN
OKC031-033-141-132200-
/O.NEW.KOUN.SV.W.0502.121013T2101Z-121013T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
401 PM CDT SAT OCT 13 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN COMANCHE COUNTY IN SOUTHWEST OKLAHOMA...
  EXTREME NORTHWESTERN COTTON COUNTY IN SOUTHWEST OKLAHOMA...
  NORTHEASTERN TILLMAN COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 500 PM CDT

* AT 356 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  CHATTANOOGA...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  LAWTON...GERONIMO...CHATTANOOGA...FAXON AND FORT SILL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3449 9880 3468 9838 3442 9827 3437 9875
TIME...MOT...LOC 2056Z 243DEG 27KT 3442 9871 

$$
2 follow-up statements
306 
WWUS54 KOUN 132115
SVSOUN

SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 414 PM 
CDT SAT OCT 13 2012

OKC031-033-141-132200-
/O.CON.KOUN.SV.W.0502.000000T0000Z-121013T2200Z/
TILLMAN OK-COMANCHE OK-COTTON OK-
415 PM CDT SAT OCT 13 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM
CDT FOR EXTREME NORTHEASTERN TILLMAN...SOUTHERN COMANCHE AND
EXTREME NORTH CENTRAL COTTON COUNTIES...

AT 410 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL 
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
FAXON...MOVING NORTHEAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
LAWTON...GERONIMO...FAXON AND FORT SILL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3444 9864 3452 9868 3468 9838 3442 9827
TIME...MOT...LOC 2110Z 241DEG 29KT 3449 9858 

$$
666 
WWUS54 KOUN 132152
SVSOUN

SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 452 PM 
CDT SAT OCT 13 2012

OKC033-031-141-132202-
/O.EXP.KOUN.SV.W.0502.000000T0000Z-121013T2200Z/
COMANCHE OK-COTTON OK-
452 PM CDT SAT OCT 13 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN COMANCHE AND
EXTREME NORTH CENTRAL COTTON COUNTIES WILL EXPIRE AT 500 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED...AND EXITED THE
WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3444 9864 3452 9868 3468 9838 3442 9827
TIME...MOT...LOC 2152Z 243DEG 27KT 3449 9858 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 13, 3:45 PM CDT, 16 minutes earlier.

Area forecast discussion, Oct 13, 3:45 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
345 PM CDT SAT OCT 13 2012

...SEVERE THUNDERSTORMS EXPECTED THROUGH 1 AM CDT TONIGHT
SOUTHEAST OF A CHEROKEE TO QUANAH LINE...

.DISCUSSION...
THE MAIN CONCERN IS ONGOING SEVERE THUNDERSTORMS.

CURRENT STORMS NEAR A SEYMOUR TO EL RENO LINE HAVE DEVELOPED JUST
AHEAD AND EAST OF THE DRYLINE. GENERALLY THINK THESE STORMS WILL
CONGEAL INTO ONE MAIN LINE BY 7 PM CDT NEAR AN ARCHER CITY TO ADA
LINE AND QUICKLY MOVE EAST...LIKELY EXITING ATOKA AND BRYAN
COUNTIES BY 1 AM CDT. THINK THE LATEST HRRR RUNS HANDLE THIS
WELL.

THE MAIN HAZARD IS DAMAGING WINDS UP TO 70 MPH...ESPECIALLY ONCE
STORMS FORM INTO ONE MAIN LINE. A COLD POOL OF AIR SEEMS TO BE
DEVELOPING WITH THE LINE OF STORMS FROM FREDERICK TO EL RENO
WHICH WILL ONLY GET STRONGER OVER THE NEXT FEW HOURS. NOT TO
MENTION...FORCING FROM THE APPROACHING MID/UPPER LOW/TROUGH OVER
WESTERN KANSAS AND THE PANHANDLES WILL ALLOW THE LINE OF STORMS
TO GROW AND PERHAPS ACCELERATE OVER THE NEXT SEVERAL HOURS.

THERE IS A POTENTIAL FOR TORNADOES AND LARGE HAIL UP TO GOLF
BALLS WITH DISCRETE SUPERCELLS AHEAD OF THE MAIN DEVELOPING
LINE...WHICH APPEARS TO BE MOST LIKELY SOUTHEAST OF A KNOX
CITY TO OKLAHOMA CITY TO CHANDLER LINE. LOW LCLS WITH SURFACE
DEWPOINTS AROUND 70 DEGREES...50-100 J/KG 0-3KM MLCAPE...AND
0-1 KM SRH 150 TO 300 M2/S2 SUPPORT LOW LEVEL ROTATING
SUPERCELLS. ANY SUPERCELLS WILL MOVE NORTHEAST AROUND
50 MPH.

ALL SEVERE STORMS WILL END BY 1 AM CDT TONIGHT.

BEYOND TONIGHT...GENERALLY DRY AND QUIET WEATHER WILL
PREVAIL. DID NOT CHANGE ANYTHING BEYOND SUNDAY.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  80  53  83 /  70   0   0   0
HOBART OK         51  82  51  82 /  10   0   0   0
WICHITA FALLS TX  55  83  54  86 /  70   0   0   0
GAGE OK           48  81  43  86 /  10   0   0   0
PONCA CITY OK     53  79  48  81 /  40   0   0   0
DURANT OK         60  82  54  84 / 100   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/17
Hazardous weather outlook, Oct 13, 11:45 AM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CDT SAT OCT 13 2012

OKZ004>048-050>052-TXZ083>090-141000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CDT SAT OCT 13 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH TONIGHT
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE MAIN RISK AREA IS ALONG AND EAST OF A LINE FROM WAYNOKA TO SAYRE
AND HOLLIS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 4 PM THROUGH
3 AM.

IMPACTS...
THE MAIN THREATS WILL BE DAMAGING WIND GUSTS IN EXCESS OF 70 MPH AND
HAIL UP TO THE SIZE OF GOLFBALLS.

IF DISCRETE SUPERCELL STORMS ARE ABLE TO DEVELOP AND PERSIST...THERE
WILL BE AN ADDITIONAL THREAT OF TENNIS BALL SIZED HAIL AND A FEW TORNADOES.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS.

DISCUSSION...
SCATTERED MAINLY ELEVATED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS
THE EASTERN TWO-THIRDS OF OKLAHOMA THROUGH THE EARLY TO MID AFTERNOON.
THE STRONGER STORMS MAY PRODUCE SMALL HAIL ALONG WITH BRIEF HEAVY RAINFALL.

BY LATE AFTERNOON...WIDELY SCATTERED SEVERE STORMS MAY DEVELOP ACROSS
WESTERN OKLAHOMA AS A DRYLINE ADVANCES EAST. STRONG DEEP LAYER SHEAR
AND MODERATE INSTABILITY WILL FAVOR THE DEVELOPMENT OF SUPERCELLS.

BY EARLY TO LATE EVENING...IT IS POSSIBLE THAT A LINE OF STORMS WILL
QUICKLY DEVELOP AS UPPER LEVEL FORCING INCREASES.  THE MAIN SEVERE
WEATHER RISK WITH THE LINE OF STORMS WILL BE DAMAGING WINDS
AND LARGE HAIL.  THE LINE OF STORMS SHOULD CLEAR SOUTHEAST OKLAHOMA
DURING THE EARLY MORNING HOURS AND THE RISK OF SEVERE WEATHER WILL
END.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY OCT 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THUNDERSTORM OUTLOOK...
PRIMARILY QUIET WEATHER WILL BE ON TAP FROM SUNDAY THROUGH MID WEEK
AS HIGH PRESSURE SPREADS ACROSS THE REGION. OUR NEXT CHANCE FOR
THUNDERSTORMS WILL ARRIVE WEDNESDAY NIGHT AS AN UPPER
LEVEL DISTURBANCE AND COLD FRONT MOVE THROUGH THE REGION.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM SUNDAY.

In the hours before

Special weather statement, Oct 13, 3:11 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 311 PM
CDT SAT OCT 13 2012

OKZ037-TXZ085-086-132045-
TILLMAN OK-WICHITA TX-WILBARGER TX-
311 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TILLMAN...
NORTHWESTERN WICHITA AND SOUTHEASTERN WILBARGER COUNTIES UNTIL 345
PM CDT...

AT 310 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GRAYBACK...
MOVING NORTHEAST AT 55 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
IOWA PARK...ELECTRA...HARROLD...GRAYBACK...PLEASANT VALLEY AND
HAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS.

&&

LAT...LON 3385 9929 3397 9934 3432 9887 3394 9850
TIME...MOT...LOC 2010Z 247DEG 50KT 3394 9918
Special weather statement, Oct 13, 3:16 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 316 PM
CDT SAT OCT 13 2012

OKZ023-027-038-132100-
CADDO OK-GRADY OK-COMANCHE OK-
316 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CADDO...
SOUTHWESTERN GRADY AND NORTHEASTERN COMANCHE COUNTIES UNTIL 400 PM
CDT...

AT 311 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FORT SILL...
MOVING NORTHEAST AT 50 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LAWTON...RUSH SPRINGS...ELGIN...CYRIL...FLETCHER...STERLING...
CEMENT...AGAWAM...LAKE ELLSWORTH...FORT SILL...LAVERTY AND ACME.

LAT...LON 3457 9846 3469 9855 3504 9812 3483 9778
TIME...MOT...LOC 2011Z 225DEG 37KT 3465 9845
Special weather statement, Oct 13, 3:31 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
331 PM CDT SAT OCT 13 2012

OKZ031-032-042-132100-
SEMINOLE OK-PONTOTOC OK-HUGHES OK-
331 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEMINOLE...
CENTRAL PONTOTOC AND SOUTHWESTERN HUGHES COUNTIES UNTIL 400 PM CDT...

AT 329 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FITZHUGH...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
ADA...KONAWA...BYNG...FRANCIS...FITZHUGH AND SASAKWA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3463 9663 3465 9690 3499 9674 3499 9642
TIME...MOT...LOC 2029Z 216DEG 36KT 3471 9679

30
Special weather statement, Oct 13, 3:39 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 339 PM
CDT SAT OCT 13 2012

TXZ087>089-132130-
BAYLOR TX-ARCHER TX-KNOX TX-
339 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BAYLOR...NORTHWESTERN
ARCHER AND SOUTHEASTERN KNOX COUNTIES UNTIL 430 PM CDT...

AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR MABELLE...
MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...HOLLIDAY...GOREE...MABELLE...LAKE DIVERSION...BOMARTON...
DUNDEE...MANKINS AND LAKESIDE CITY.

LAT...LON 3348 9967 3383 9897 3383 9854 3344 9926
TIME...MOT...LOC 2035Z 239DEG 35KT 3363 9913
Special weather statement, Oct 13, 3:51 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 351 PM
CDT SAT OCT 13 2012

OKZ037-044-TXZ085-086-132130-
COTTON OK-TILLMAN OK-WICHITA TX-WILBARGER TX-
351 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COTTON...
SOUTHEASTERN TILLMAN...NORTHWESTERN WICHITA AND EAST CENTRAL
WILBARGER COUNTIES UNTIL 430 PM CDT...

AT 349 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ELECTRA...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ELECTRA...GRANDFIELD...RANDLETT...DEVOL AND HAYNESVILLE.

LAT...LON 3400 9897 3412 9901 3433 9857 3415 9843
TIME...MOT...LOC 2049Z 243DEG 27KT 3407 9890
Special weather statement, Oct 13, 3:58 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 357 PM
CDT SAT OCT 13 2012

OKZ037-038-044-132145-
COTTON OK-TILLMAN OK-COMANCHE OK-
358 PM CDT SAT OCT 13 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COTTON...
NORTHEASTERN TILLMAN AND SOUTHWESTERN COMANCHE COUNTIES UNTIL 445
PM CDT...

AT 353 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CHATTANOOGA...
MOVING NORTHEAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
LAWTON...GERONIMO...CHATTANOOGA...FAXON AND FORT SILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3437 9876 3447 9882 3469 9842 3446 9820
TIME...MOT...LOC 2053Z 243DEG 27KT 3442 9872

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 1:00 PM CDTSpecial Weather StatementOUNJackson, Kiowa30 min
Oct 13, 1:26 PM CDTSevere Thunderstorm WarningOUNJackson49 min
Oct 13, 1:54 PM CDTSpecial Weather StatementOUNKiowa21 min
Oct 13, 2:10 PM CDTSevere Thunderstorm WarningOUNCaddo, Jackson, Kiowa, Washita35 min
Oct 13, 2:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kiowa, Washita47 min
Oct 13, 3:05 PM CDTSpecial Weather StatementOUNKiowa40 min
Oct 13, 3:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma46 min
Oct 13, 3:16 PM CDTSpecial Weather StatementOUNComanche44 min
Oct 13, 3:27 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady48 min
Oct 13, 3:31 PM CDTSpecial Weather StatementOUNPontotoc29 min
Oct 13, 3:34 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole27 min
Oct 13, 3:58 PM CDTSpecial Weather StatementOUNComanche47 min
Oct 13, 4:10 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady65 min
Oct 13, 4:23 PM CDTSpecial Weather StatementOUNLincoln, Payne22 min
Oct 13, 4:36 PM CDTSpecial Weather StatementOUNCleveland24 min
Oct 13, 5:05 PM CDTSpecial Weather StatementOUNOklahoma25 min
Oct 13, 5:12 PM CDTSpecial Weather StatementOUNJefferson63 min
Oct 13, 5:27 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Murray, Stephens63 min
Oct 13, 5:49 PM CDTSpecial Weather StatementOUNLincoln, Oklahoma26 min
Oct 13, 6:09 PM CDTSevere Thunderstorm WarningOUNAtoka, Carter, Coal, Garvin, Johnston, Love and 3 more66 min
Oct 13, 6:43 PM CDTSpecial Weather StatementOUNCotton, Stephens32 min
Oct 13, 6:47 PM CDTSpecial Weather StatementOUNCleveland43 min
Oct 13, 6:54 PM CDTSpecial Weather StatementOUNCleveland36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.